I have noticed that since starting on Losartan that my vision has worsened. I was wearing reading glasses before for certain small print, but now, it's getting to where I need reading glasses more often.
Also, my distance vision has decreased. My blood sugars are running very good, so I don't think it's that.
I have also had a squeezing odd sensation in my right chest, but had that checked with stress echo and it's fine. Could that be Losartan too? I really want to stay on it, because my numbers are really good, but I didn't have these issues before Losartan. Any input would be appreciated.
I had horrible side effects being on Cozaar, I took it for a week and I can't remember much about my vision at that time as I was sleeping all the day
Butif you think it's affecting your vision, then you are right and if your dr said anything you are still right.
I spent over 7 years on Diltiazem, and gradually over time it caused alot of problems to my vision. I couldn't realize it was the medication. But finally I'm off it.
The Following User Says Thank You to cartner For This Useful Post: Kendra01 (03-03-2011)
I haven't noticed any vision problems since I started Losartan, but I sure do have a lot of aches and pains. I was on Avapro but the cost was unreal!!! My Dr. switched me to the Losartan about 4 months ago and although I had some back pain with the Avapro, I notice the pain is worse now and even my legs and hips are feeling it. I have an appt. with her in a few days and going to tell her I don't like it. Might have to bite the bullet and pay for Avapro..
Hopefully they can find something else for you that won't give such lousy side effects.
When you come to the end of your rope..tie a knot and hang on! To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.
The Following User Says Thank You to JJ For This Useful Post: Kendra01 (03-03-2011)